# SDR DALA2015030601907

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 62,423 hours, 15,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET LOWER SKIN FASTENER HOLES NR 1 & NR 2 STILL SHOW CRACK INDICATIONS AT .282, REF; 5724-01010-03B, STEP 2 C,  ERA NR 533600-14AD, REV 0, MATCHES PRI 533600-14AD, REV 2, DATED 28, FEB 15, 1345E.
